# SDR REXA2012042200556

- Difficulty date: April 22, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 16,946 hours, 14,474 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Failed
- Location: Throttle Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER INOPERATIVE.  REPLACED THROTTLE GEAR BOX .
